# SDR DL76L100290

- Difficulty date: February 7, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 90,161 hours, 13,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1197 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF FUSELAGE FOUND CORROSION WITH A CRACK, CRACK APPROX 3/8 IN LENGTH REPAIRED IAW SRM 53-60-01 FIG 201 REPAIR 2.
